Title: Mond-Weir type second order minimax mixed integer programming involving generalised (φ, δ)-univex functions
Authors: Arun Kumar Tripathy; Gayatri Devi
Addresses: Department of Mathematics, Trident Academy of Technology, F2/A, Chandaka Industrial Estate, Infocity Area, Bhubaneswar, Odisha, 751024, India ' Department of Computer Science and Engineering, Ajaya Binaya Institute of Technology, Market Nagar, CDA, Sector-1, Cuttack – 753014, Odisha, India
Abstract: In this paper, we presented a pair of Mond-Weir type non-differentiable second order symmetric minimax mixed integer primal and dual problem containing quadratic form. The duality theorems are established under second order (φ, δ)-pseudounivexity assumption. Also self-duality theorem is proved with an example. At the end, several known results are obtained as special cases and a numerical example is developed which validates the model and weak duality theorem.
Keywords: minimax mixed integer programming; non-differentiable symmetric programming; self-duality; efficient solutions; Schwartz inequality; second order (phi, delta)-pseudounivexity; Mond-Weir.
International Journal of Mathematics in Operational Research, 2013 Vol.5 No.5, pp.626 - 647
Available online: 11 Aug 2013 *Full-text access for editors Access for subscribers Purchase this article Comment on this article